MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a syndesmosis repair surgery it was not possible to maintain the implant tension.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation was confirmed.One unpackaged ar-8924t, batch/serial number (b)(6), was received for evaluation.Upon visual inspection, it was observed that the device arrived disassembled for evaluation, with sutures that were broken and frayed.The assessment of the buttons showed no sharp edges or damage.Functional testing was not performed as the device arrived damage.A user error is the most likely cause(s) for the reported and observed failure: excessive use of force in placing or fastening the device.

Brand Name
K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19538692
Report Number1220246-2024-05808
Device Sequence Number17725728
Product Code HTN
UDI-Device Identifier00888867265608
UDI-Public00888867265608
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Device Catalogue NumberAR-8924T
Device Lot Number28597
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown